Aligar Journal of Statistics, Volume (33), No (1), Year (2015-1) , Pages (1-9)

Title : ( Characterizations of the Pareto distribution in the presence of outliers )

Authors: U.J.Dixit , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Here we have given some characterizations for the Pareto distribution in the presence of outliers. It is proved that a necessary and sufficient condition for f(x) to be a Pareto density function in the presence of outliers is that the statistics X(r) and X(s) X(r) (1 < r < s < n) are independent. Further, we have derived some another characterizations of the Pareto distribution in the presence of outliers.

Keywords

, Pareto distribution, Power distribution, Characterization, Order
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1045757,
author = {U.J.Dixit and Jabbari Nooghabi, Mehdi},
title = {Characterizations of the Pareto distribution in the presence of outliers},
journal = {Aligar Journal of Statistics},
year = {2015},
volume = {33},
number = {1},
month = {January},
issn = {0971-0388},
pages = {1--9},
numpages = {8},
keywords = {Pareto distribution; Power distribution; Characterization; Order statistics;Outliers.},
}

[Download]

%0 Journal Article
%T Characterizations of the Pareto distribution in the presence of outliers
%A U.J.Dixit
%A Jabbari Nooghabi, Mehdi
%J Aligar Journal of Statistics
%@ 0971-0388
%D 2015

[Download]